# SDR 2008FA0000361

- Difficulty date: May 21, 2008
- Submitted: July 8, 2008
- Operation: General aviation
- Aircraft: N779AZ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5176
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 60093000117
- Part serial: 104614
- Condition: Failed
- Location: T/E Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AC HAS BEEN EXPERIENCING INTERMITTENT FLAP SYSTEM FAILURES IN DIFFERENT MODES OF FLIGHT, PRIMARILY DURING APPROACH. TROUBLESHOOTING IAW MM RECOMMENDED REPLACEMENT OF FLAP CONTROL UNIT DUE TO IMMEDIATE ( INTERMITTENT) FAILURES AFTER FLAP MOVEMENT SELECTION. AFTER INSTALLATION OF THIS UNIT IN AIRPLANE, FLAPS FAILED TAKEOFF CONFIGURATION WARNING SYSTEM CHECK WHEN UTILIZING LEFT POWER LEVER (THROTTLE LEVER). UNIT NOT RETURNED TO SERVICE. NO FLIGHT TIME PLACED ON UNIT.  THIS PART HAD A FRESH INSPECTION TAG FROM VENDOR. (K)
